# SDR CALA2023011300109

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 69,085 hours, 25,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32902061
- Part serial: 8734
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TECH SUPPORT...DUE TO CHRONIC RIGHT PACK TRIP ON T/O ROLL, REF FIM 21-53 T/820.WOULD START BY CHECKING THE BYPASS CHECK VLV. ASSY FOR OPS AND MAKE SURE ITS INSTALLED AS THIS WILL CAUSE TRIP ON T/O ROLL IF MISSING OR BAD. CARRIED BY ELB REF AMM 21-51-11-400 OPS CHECK AND LEAK CHECK VALVE GOOD. REMOVED AND REPLACED STANDBY TEMPERATURE CONTROL VALVE RH VALVE, CONTROL,  OFF 58-2151-9-0004 8734 ON 58-2151-9-0004 0828 SEE LOG PAGE 3555255 FOR CORRECTIVE ACTION( O/H SWITCH R&R).
